- -

Constructing mean square approximations of decomposable space-time uncertainty diffusion models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Constructing mean square approximations of decomposable space-time uncertainty diffusion models

Show full item record

Cortés, J.; Jódar Sánchez, LA.; Romero Bauset, JV.; Villafuerte, L. (2012). Constructing mean square approximations of decomposable space-time uncertainty diffusion models. Egyptian-Chinese journal of computational and applied mathematics. 1(1):10-23. http://hdl.handle.net/10251/63872

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/63872

Files in this item

Item Metadata

Title: Constructing mean square approximations of decomposable space-time uncertainty diffusion models
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper mixed diffusion models under decomposable space-time uncertainty are studied. Existence conditions for constructing a mean square convergent series stochastic solution process are given. Methods for ...[+]
Subjects: Uncertainty modelling , Diffusion model , Random differential equation
Copyrigths: Cerrado
Source:
Egyptian-Chinese journal of computational and applied mathematics. (issn: 2223-6457 )
Publisher:
Asian Academic Publisher
Publisher version: http://www.nonlinearscience.com/paper.php?pid=0000000160
Thanks:
This work has been partially supported by the Spanish Ministery of Economy and Competitiveness grants MTM2009-08587, DPI2010– 20891–C02–01, Universitat Politècnica de València grant PAID06-11-2070 and Mexican CONACYT.
Type: Artículo

This item appears in the following Collection(s)

Show full item record